Finite and independent axiomatizability of some quasivarieties of semigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1980), pp. 76-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_2_a11,
author = {M. V. Sapir},
title = {Finite and independent axiomatizability of some quasivarieties of semigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--78},
year = {1980},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_2_a11/}
}
M. V. Sapir. Finite and independent axiomatizability of some quasivarieties of semigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1980), pp. 76-78. http://geodesic.mathdoc.fr/item/IVM_1980_2_a11/